CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Steady vortex patches near a rotating flow with constant vorticity in a planar bounded domain 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 487, 期号: 2, 页码: 15
Authors:  Wang, Guodong;  Zuo, Bijun
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Euler equations  Vortex patch  Variational problem  Limiting behavior  
A NOTE ON STEADY VORTEX FLOWS IN TWO DIMENSIONS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2020, 卷号: 148, 期号: 3, 页码: 1153-1159
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Euler equations  steady vortex flow  semilinear elliptic equation  stream function  
Steady vortex patch with polygonal symmetry for the planar Euler equations in a disc 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2020, 卷号: 51, 页码: 19
Authors:  Cao, Daomin;  Wan, Jie;  Wang, Guodong
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Fluid dynamics  Incompressible Euler flows  Vortex patch  
Steady vortex patch solutions to the vortex-wave system 期刊论文
NONLINEARITY, 2019, 卷号: 32, 期号: 5, 页码: 1882-1904
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
vortex-wave system  vortex patch  Euler equation  Kirchhoff-Routh function  maximization  desingularization  
Steady vortex patches with opposite rotation directions in a planar ideal fluid 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 58, 期号: 2, 页码: 17
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
NONLINEAR ORBITAL STABILITY FOR PLANAR VORTEX PATCHES 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, 卷号: 147, 期号: 2, 页码: 775-784
Authors:  Cao, Daomin;  Wan, Jie;  Wang, Guodong
Favorite  |  View/Download:10/0  |  Submit date:2019/03/05
CRITICAL TRANSONIC SHOCK AND SUPERSONIC BUBBLE IN OBLIQUE RAREFACTION WAVE REFLECTION ALONG A COMPRESSIVE CORNER 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 2010, 卷号: 70, 期号: 8, 页码: 3140-3155
Authors:  Sheng, Wancheng;  Wang, Guodong;  Zhang, Tong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
critical transonic shock  supersonic bubble  Euler equations  oblique rarefaction wave reflection  numerical generalized characteristic analysis method